Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Tarakanov Valerii Evgen'evich
(recent publications)
| by years | scientific publications | by types |



   2013
1. V. E. Tarakanov, A. M. Zubkov, “Cycle structure of power mappings in a residue classes ring”, Discrete Math. Appl., 23:3-4 (2013), 273–298  mathnet  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 1)

   2010
2. V. B. Alekseev, M. M. Glukhov, A. A. Grusho, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, A. V. Kolchin, V. F. Kolchin, V. B. Kudryavtsev, Yu. I. Medvedev, B. A. Pogorelov, È. A. Primenko, V. N. Sachkov, B. A. Sevast'yanov, L. Ja. Savel'ev, V. E. Tarakanov, V. N. Chubarikov, “Yurii Vasil'evich Prokhorov (on the occasion of his eightieth birthday)”, Diskr. Mat., 22:1 (2010), 3–4  mathnet  crossref  mathscinet  elib
3. V. E. Tarakanov, “On the convergence of iterations for a method of solution of discrete logarithm representation problem by means of rational approximations”, Mat. Vopr. Kriptogr., 1:4 (2010), 111–125  mathnet  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017